Crystalline structure of sakhaite,
Doklady Akademii Nauk, Tome 218 (1974) no. 3, pp. 576-579
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_218_3_a17,
author = {A. V. Chichagov and M. A. Simonov and N. V. Belov},
title = {Crystalline structure of sakhaite,},
journal = {Doklady Akademii Nauk},
pages = {576--579},
year = {1974},
volume = {218},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_218_3_a17/}
}
A. V. Chichagov; M. A. Simonov; N. V. Belov. Crystalline structure of sakhaite,. Doklady Akademii Nauk, Tome 218 (1974) no. 3, pp. 576-579. http://geodesic.mathdoc.fr/item/DAN_1974_218_3_a17/